# SDR AALA2009062400007

- Difficulty date: June 24, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 72,582 hours, 38,735 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - AFTER TAKEOFF RIGHT ENGINE DRIVEN HYDRAULIC PUMP FAILED AND THE NUMBER 2 AUTOPILOT FAILED.  EMERGENCY DECLARED, RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 2 ENGINE DRIVEN PUMP SHAFT SHEARED.  REPLACED NUMBER 2 ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
